Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 458306, 11 pages
Research Article

A Class of Stochastic Nonlinear Delay System with Jumps

1College of Mathematics, Jilin University, Changchun 130061, China
2Florida State University, Department of Scientific Computing, Tallahassee, FL 32306, USA

Received 30 August 2013; Revised 25 November 2013; Accepted 9 December 2013; Published 30 January 2014

Academic Editor: Chong Lin

Copyright © 2014 Ling Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Bai, Kai Zhang, and Wenju Zhao, “A Class of Stochastic Nonlinear Delay System with Jumps,” Journal of Applied Mathematics, vol. 2014, Article ID 458306, 11 pages, 2014. doi:10.1155/2014/458306